Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 3374
  • Home
  • Print this page
  • Email this page

    Article Cited by others

BRIEF REPORT

Optical coherence tomographic evaluation of macular infarction following dapsone overdose

Hussain Nazimul, Agrawal Saurabh

Year : 2006| Volume: 54| Issue : 4 | Page no: 271-272

   This article has been cited by
 
1 Acute visual loss following dapsone-induced methemoglobinemia and hemolysis
Delphine Hanuschk,Alexandra Kozyreff,Naima Tafzi,Dominique Tennstedt,Philippe Hantson,Franck Saint-Marcoux
Clinical Toxicology. 2015; : 1
[Pubmed]  [Google Scholar] [DOI]
2 Macular Infarction Associated with Reactive Arthritis
Ju-Young Kim, Jong-Hyuck Lee, Ie-Na Yoon
Korean Journal of Ophthalmology. 2010; 24(5): 310
[HTML Full text]  [Google Scholar] [DOI]

 

Read this article